# SDR AALA202207150370

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737
- Aircraft serial: 30083
- Aircraft time: 61,603 hours, 25,817 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR WILL NOT OPEN ALL THE WAY OR CLOSE. RE-SECURED/TIGHTEN SCREWS LAVATORY D DOOR PER AMM 25-40-00.
